Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Dini's method of showing the convergence of Fourier's series and of other allied developments


Author: Walter B. Ford
Journal: Bull. Amer. Math. Soc. 7 (1901), 227-230
DOI: https://doi.org/10.1090/S0002-9904-1901-00789-6
MathSciNet review: 1557788
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00789-6